# SDR CA130123007

- Difficulty date: January 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,571 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Washer
- Part number: NAS1149FO863A
- Condition: Loose
- Location: Plyon To Float
- Part time: 1,571 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT FLOAT ATTACH PLYON, AFT PYLON TO FLOAT ATTACH BOLT HAS BEEN FOUND LOOSE ON SEVERAL ACFT.  WASHERS UNDER NUT AND BOLT HEAD SHOW WEAR THRU 1/3 THICKNESS OF WASHER.  BOLT AND NUT ARE RUSTY AND WORKING IS EVIDENT ON ATTACH FITTING. FLEET CAMPAIGN TO ADDRESS ISSUE.
